# SDR HAIHEEA9375

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER IDENT LIGHT DOES NOT ILLUMINATE. PERFORMED MOD 6 INSTALLING HEAT SINK ON Q415 TRANSISTOR AND REPLACED RM401 AND RM402 RESISTOR NETWORK TO COMPLY WITH MOD 7.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
